Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014 (2014), Article ID 109138, 16 pages.
New Derivative Based Open Newton-Cotes Quadrature Rules
Some new families of open Newton-Cotes rules which involve the combinations of function values and the evaluation of derivative at uniformly spaced points of the interval are presented. The order of accuracy of these numerical formulas is higher than that of the classical open Newton-Cotes formulas. An extensive comparison of the computational cost, order of accuracy, error terms, coefficients of the error terms, observed order of accuracy, CPU usage time, and results obtained from these formulas is given. The comparisons show that we have been able to define some new open Newton-Cotes rules which are superior to classical open rules for less number of nodes and less computational cost with increased order of accuracy.
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 109138, 16 pages.
First available in Project Euclid: 2 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zafar, Fiza; Saleem, Saira; Burg, Clarence O. E. New Derivative Based Open Newton-Cotes Quadrature Rules. Abstr. Appl. Anal. 2014 (2014), Article ID 109138, 16 pages. doi:10.1155/2014/109138. https://projecteuclid.org/euclid.aaa/1412273210